Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Pin and Pin cobordism


Author: V. Giambalvo
Journal: Proc. Amer. Math. Soc. 39 (1973), 395-401
MSC: Primary 57D90
MathSciNet review: 0321123
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The cobordism group $ \Omega _ \ast ^{\operatorname{Pi} n'}$ of smooth manifolds with a Pin structure on the stable normal bundle is computed. The image $ \Omega _ \ast ^{\operatorname{Pi} n'} \to {\mathfrak{N}_ \ast }$ is determined, and some generators for $ \Omega _ \ast ^{\operatorname{Pin} }$ and $ \Omega _ \ast ^{\operatorname{Pi} n'}$ are given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57D90

Retrieve articles in all journals with MSC: 57D90


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1973-0321123-5
PII: S 0002-9939(1973)0321123-5
Keywords: Pin cobordism
Article copyright: © Copyright 1973 American Mathematical Society